I had my period on the 27th of January and had sex on the 6th of February. However, the condom broke. (I was not sexually active prior to the incident because it was a one night stand, this is why I am not on birth control). Anyways, I took Plan B immediately after because I had a box at home which I keep in case of emergency. It was my first time taking the pill. Nine days after I took the pill I had bleeding for 4 days (it was quite heavy like a normal period). It's been 6 weeks and a bit now since my last period and I took 2 hpt which both came out negative. I have had no symptoms from the plan B except bleeding. I haven't had menstrual cramps (which i never get anyways) or soar breasts, etc. I understand plan B is a high dose of hormones so it makes sense if my period is a few days late but this is concerning. Where do you suggest I go from here? What is the likelihood I am pregnant?
It causes a late period too. There is a small possibility of pregnancy. You had heavy bleeding soon after you took, soits taking a while to build that back up to bleed again. Relax and give it another week. This means no pregnancy tests either. You're just working yourself up. . The manufacturer says a week late, however I'm seeing much longer with girls here. If in a week it hasn't started, see your gyne.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2015 • 1 answer
Posted 29 Nov 2015 • 1 answer
Posted 7 Jul 2016 • 1 answer
Posted 26 Oct 2016 • 1 answer
I had sex and the condom broke, then I took plan b two days later now my period is late.i'm worried?
Posted 29 Aug 2017 • 1 answer